# SDR ASAA2018122427504

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 23,960 hours, 7,826 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED. CLEARS WHEN RESETTING THE MASTER CAUTION. GROUNDED - YES. ACCOMPLISHED CABIN TEMP CONTROLLER BITE PER B737-900 FIM 21-61-TASK 801. THERE WERE NO PREVIOUS FLT FAULTS ON EITHER CONTROLLER. BITE PASSES ON #1 , #2 CONTROLLERS.
